# SDR I5PA2022081875704

- Difficulty date: August 18, 2022
- Submitted: August 25, 2022
- Operation: Air carrier
- Aircraft: N757QM
- Make and model: Boeing 757-29J
- Aircraft serial: 27203
- Aircraft time: 64,101 hours, 33,649 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3987505
- Part serial: 2046
- Condition: Faulty
- Location: R Pack
- Stage of operation: DE
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

R PACK TEMP EICAS MESSAGE INTERMITTENT. A DEFECTIVE PACK TEMP CONTROL VALVE WAS DISCOVERED AND REPLACED PER THE AMM.
